Intermolecular association in pectin solutions

Davis, M.A.F., Gidley, M.J., Morris, E.R., Powell, D.A. and Rees, D.A. (1980) Intermolecular association in pectin solutions. International Journal of Biological Macromolecules, 2 5: 330-332. doi:10.1016/0141-8130(80)90059-8

Author Davis, M.A.F.
Gidley, M.J.
Morris, E.R.
Powell, D.A.
Rees, D.A.
Title Intermolecular association in pectin solutions
Journal name International Journal of Biological Macromolecules   Check publisher's open access policy
ISSN 0141-8130
Publication date 1980-10
Sub-type Other
DOI 10.1016/0141-8130(80)90059-8
Volume 2
Issue 5
Start page 330
End page 332
Total pages 3
Place of publication Amsterdam, Netherlands
Publisher Elsevier
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Other
Collection: Centre for Nutrition and Food Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 39 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 16 Mar 2011, 20:30:50 EST